I needed to know how long until this crap will be out of my system?? The doctor got mad because I didn't want my dosage upped so I didn't get my meds the other day and so today is my first day without them. I have been on them for 2 yrs but I have cut myself back to a half of one daily for the past 6-8 months now. Will I be ok for doing it this way since I brought myself down that much alone?? My husband is very supportive but he doesnt understand that this is hard but the vitamin b-12 and vitamin d-3 are helping somewhat today. Please help me cuz i am worried about this lasting a long time and i dont know if i can do it but I really want to...
Most people say that the withdrawal from suboxone is bad for the first 4 or 5 days and then lasts about 3 weeks in total, each day getting better. I wish you had been able to taper down much lower to .25 or .5o because it really gets you used to being on a much lower dose and lets the brain sort of try to reboot it's own pain relieving system. Google the Thomas recipe opiate withdrawal for a list of other over the counter meds and supplements that help with the various withdrawal symptoms and as soon as you are physically able, try to walk or do some sort of exercise for 10 to 15 minutes, being careful not to make yourself sore and quit. This is the only thing different that I did that others who tapered to the same dose of .25 mgs per day and I swear, I have had NO WITHDRAWAL.
The exercise reboots the damaged brain system, produces endorphins, the brain's natural feel good chemicals, keeps you busy for at least small increments of time so that you are not so focused on being in withdrawal, it helps regulate the eat/sleep/ wake cycles. I know you are scared and as opiate dependents, we tend to think of each ache, pain, nausea, fatigue, or insomnia as being something that may be withdrawal, when in fact, sometimes it isn't, it is a normal ache or pain. Treat they symptoms that you have with the recommendations of the Thomas recipe, get out there and do some sort of exercise for at least 10 minutes, twice a day if you can, just don't try to over extend yourself and give up because you are sore. Increase the exercise a minute or 2 every few days. And make sure you have some support besides your husband, support is vey encouraging, it also helps reconnect you to the outside world. If you think you may be getting depressed, see your doctor and get that treated. Not everyone getting off these types of meds get depressed, but some do and it does need to be treated so you can function and not relapse.
You have alot of really good answers here follow through with them i know its hard believe me i know. With the support of your husband cause some dont even have that i think you will be okay. Remember we only mentally break down focus on yourself and your recovery so you can be better for your husband and family. Our bodys are ran by our mind we cant move our body without it tell yourself everyday you can overcome this dont focus on the withdrawls cause as soon as your better you will be yourself again. What we dont realize is that we all have to come down one day no medicine will make you better we naturally create medicine in our body to function. Good luck sweety michelle.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2009 • 2 answers
Posted 21 Jul 2010 • 3 answers
Ive been on suboxone for over a year and Im now addicted.these were supposed to get me off the ''bad
Posted 6 Dec 2010 • 3 answers
Posted 19 Apr 2011 • 8 answers
Posted 11 Sep 2011 • 1 answer